# SDR 20000511SH016

- Difficulty date: May 1, 2000
- Submitted: May 11, 2000
- Operation: General aviation
- Aircraft: N117NJ
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636138
- Engine: Lyc TIO540AE2A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gear
- Part number: 61298
- Part serial: V6498
- Condition: Worn
- Location: Teeth
- Part time: 119 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF OIL PUMP, WEAR WAS NOTED ON ALUMINUM GEAR TEETH FACES.  IT LOOKED LIKE IMPROPER HARDENING.  WEAR ALSO ON TEETH EDGES.  DATE CODE:  36/99.  (X)
